# SDR CLCA9903

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 33 - MIA-SAP - AIR TURN BACK, CLIMBOUT OF FL240 THE FOLLOWING OCCURED.  THE LEFT IRS DISPLAYED ON DC AND EICAS MESSAGE.  THE CTR AUTOPILOT DISENGAGED AND AUTO THROTTLES DISCONNECTED.  SUBSEQUENTLY IT WAS OBSERVED THAT WX RADAR AND LEFT VOR/DME WERE INOPERATIVE.  STATUS MESSAGES DISPLAYED WERE, FLT DATA RECORDER, GROUND PROX BITE, FLP/SLAT ELECTRIC. WARNING ELEC AND CAPTAIN INSTR XFER.  ADDITIONALLY AFTER RETURNING TO MIA AND LANDING DURING TAXI, RUDDER PCU, RT ELEV AND LT ELEV PCU STATUS MESSAGES DISPLAYED.  NORMAL LANDING.  RESET ALL LEFT BUS POWER BREAKERS.  RESET MAIN POWER.  ALL RELATED EICAS MESSAGES WERE ERASED.  PERFORMED MCDP TEST 30.  ALL CURRENT FAULT TESTS IAW BOEING MM 22-00-02.  NO DEFECTS NOTE
